Skip to Main content Skip to Navigation
Journal articles

Low-pass biquadratic filters with high suppression rate

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00446568
Contributor : Olivier Schneegans <>
Submitted on : Wednesday, January 13, 2010 - 9:43:55 AM
Last modification on : Wednesday, October 21, 2020 - 2:01:18 PM

Identifiers

  • HAL Id : hal-00446568, version 1

Citation

Vratislav Michal, J. Sedlaceck. Low-pass biquadratic filters with high suppression rate. Electronics Letters, IET, 2009, 45 (12), pp. 591-593. ⟨hal-00446568⟩

Share

Metrics

Record views

149